Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 72, NWS Louisville, KY

May 2, 2011Jefferson County, Scott County, Indiana

NWS Louisville, KY issued this river flood warning at May 2, 2011, 8:02 AM EDT for Jefferson County, Scott County, Indiana. It took effect at May 2, 2011, 8:54 AM EDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
May 2, 2011, 8:02 AM EDT (12:02 UTC)
In effect from
May 2, 2011, 8:54 AM EDT
Expired
May 4, 2011, 12:34 AM EDT
In force
40 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

Counties Jefferson County, IN, Scott County, IN

The radar

The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muscatatuck River at Deputy (DEPI3). The gauge peaked at 24.52 ft at May 2, 2011, 3:00 PM EDT.

actionminormoderate102005/0205/0305/0405/05
Action stage
23 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WGUS43 KLMK 021202
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
802 AM EDT MON MAY 2 2011

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN INDIANA... 

  MUSCATATUCK RIVER NEAR DEPUTY

AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

.HEAVY RAIN OVER THE LAST SEVERAL HOURS IS CAUSING THE RIVER TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. IF YOU ARE AFFECTED BY THE ABOVE 
CRESTS TAKE ANY NECESSARY ACTION NOW...BEFORE IT IS TOO LATE. 
CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR 
FURTHER INFORMATION.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED BY TUESDAY MORNING.

&&

INC077-143-031202-
/O.NEW.KLMK.FL.W.0072.110502T1254Z-000000T0000Z/
/DEPI3.1.ER.110502T1254Z.110502T1900Z.000000T0000Z.NO/
802 AM EDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT 7:45 AM MONDAY THE STAGE WAS 19.3 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 23 FEET BY THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...COUNTY ROADS ARE UNDERWATER IN CROTHERSVILLE
  BOTTOMS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 23.4  
  FEET ON OCT 9 2009.

$$
3 follow-up statements
657 
WGUS83 KLMK 030142
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
942 PM EDT MON MAY 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
 
  MUSCATATUCK RIVER NEAR DEPUTY 
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED TUESDAY MORNING.

&&

INC077-143-031342-
/O.EXT.KLMK.FL.W.0072.000000T0000Z-110504T1300Z/
/DEPI3.1.ER.110502T1208Z.110503T1800Z.110504T0700Z.NO/
942 PM EDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT  8:45 PM MONDAY THE STAGE WAS 23.2 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.6 FEET BY 
  TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.6  
  FEET ON JUL 8 1996.

$$
SZAPPANOS
715 
WGUS83 KLMK 031536
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1136 AM EDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
 
  MUSCATATUCK RIVER NEAR DEPUTY 
  BLUE RIVER AT FREDERICKSBURG 
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...HARRISON...JEFFERSON...
SCOTT...WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED TONIGHT.

&&

INC077-143-040336-
/O.EXT.KLMK.FL.W.0072.000000T0000Z-110504T0800Z/
/DEPI3.1.ER.110502T1208Z.110502T1915Z.110504T0200Z.NO/
1136 AM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT 10:45 AM TUESDAY THE STAGE WAS 21.6 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.4 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 20.0 FEET...COUNTY ROADS ARE UNDERWATER IN CROTHERSVILLE
  BOTTOMS.

$$

INC061-175-040336-
/O.EXT.KLMK.FL.W.0074.000000T0000Z-110504T0800Z/
/FRDI3.1.ER.000000T0000Z.110503T1000Z.110504T0200Z.NO/
1136 AM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLUE RIVER AT FREDERICKSBURG.
* AT 10:30 AM TUESDAY THE STAGE WAS 21.4 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 22.0 FEET...BACKROADS IN TOWN FLOOD. WATER APPROACHES US
  150.

$$
375 
WGUS83 KLMK 040434
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1234 AM EDT WED MAY 4 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
INDIANA...
 
  MUSCATATUCK RIVER NEAR DEPUTY
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THIS WILL BE THE LAST STATEMENT.

&&

INC077-143-040504-
/O.CAN.KLMK.FL.W.0072.000000T0000Z-110504T0800Z/
/DEPI3.1.ER.110502T1208Z.110502T1915Z.110504T0249Z.NO/
1234 AM EDT WED MAY 4 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT 11:45 PM TUESDAY THE STAGE WAS 19.2 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT 10:49 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.3 FEET BY THURSDAY
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at May 2, 6:44 AM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 2, 6:44 AM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 AM EDT MON MAY 2 2011

...UPDATED AVIATION DISCUSSION...

.SHORT TERM (TODAY AND TONIGHT)...

A POSITIVELY TILTED TROUGH OVER THE NORTHERN PLAINS WILL FINALLY
BEGIN TO MOVE EAST THIS AFTERNOON. HOWEVER...RIDGING OVER THE
SOUTHEAST STATES WILL BE SLOW TO MOVE. A STRONG JET STRETCHING FROM
TEXAS THROUGH LAKE MICHIGAN WILL MOVE SLIGHTLY TO THE EAST TODAY.

SOUTHWEST FLOW AND AMPLE MOISTURE WILL REMAIN OVER THE LOWER OHIO
VALLEY TODAY. EXCESSIVE RAINS WILL CONTINUE THROUGH THE MORNING
HOURS OVER SOUTHWESTERN INDIANA AND SOUTH CENTRAL INDIANA. THROUGH 3
AM...AROUND 2 INCHES OF RAIN HAD FALLEN OVER THE PAST THREE HOURS
OVER DUBOIS AND ORANGE COUNTIES. WITH AN EXPECTATION THAT ANOTHER 1
TO 2 INCHES WILL FALL OVER THESE SAME AREAS THROUGH DAWN...HAVE
ISSUED A FLOOD ADVISORY THROUGH AT LEAST 7 AM ACROSS SOUTHWEST
INDIANA. HAVE ISSUED A FLASH FLOOD WARNING FOR DUBOIS AND ORANGE
COUNTIES.

THESE SHOWERS AND STORMS ARE TRAINING JUST TO THE NORTHWEST OF A
SLOW MOVING COLD FRONT...WHICH JUST NOW IS PRACTICALLY SITTING ALONG
THE OHIO RIVER. THEY ARE BEING FED BY A WAVE MOVING NORTHEAST ACROSS
SOUTHERN ILLINOIS...AND A STRONG LOW LEVEL JET IMPINGING UPON THIS
FRONTAL BOUNDARY.

THE SPC WRF AGAIN HAS BEEN VERY ACCURATE IN FORECASTING THE LOCATION
OF THESE CURRENT TRAINING STORMS. LATER THIS MORNING...EXPECT
PRECIPITATION TO SLOWLY BEGIN TO MOVE SOUTHEAST OF THE OHIO RIVER
AND INTO WEST CENTRAL KENTUCKY AS THE SURFACE FRONT SLIDES
SOUTHEAST...EVENTUALLY ALIGNING ALONG THE BLUEGRASS PARKWAY BY LATE
MORNING OR EARLY AFTERNOON.

EXPECT PRECIPITATION TO LESSON CONSIDERABLY LATER THIS MORNING AS AS IT
MOVES INTO SOUTH CENTRAL KENTUCKY AND THE BLUEGRASS REGION. THIS
WILL BE DUE IN PART TO THE LOSS OF THE NOCTURNAL LOW LEVEL JET.
ALTHOUGH ISOLATED THUNDER CANNOT BE RULED OUT TODAY...FEEL THAT
PRECIP WILL MORPH INTO A MORE GENERAL RAIN.

BY THIS AFTERNOON...THE FRONT WILL LIE SOUTHEAST OF THE CUMBERLAND
PARKWAY. VERY COOL TEMPERATURES WILL OVERSPREAD SOUTHERN INDIANA AND
KENTUCKY ALONG THE OHIO RIVER WITH NORTH WINDS AND TEMPERATURES
REMAINING IN THE 50S.

RAIN WILL CONTINUE OVERNIGHT AS ANOTHER WEAK WAVE RIDES NORTHEAST
ALONG THE COLD FRONT.

.LONG TERM (TUESDAY - SUNDAY)...

PERIOD BEGINS WITH AN UPPER TROUGH...POSSIBLE CLOSED LOW...FOCUSED
OVER THE UPPER MIDWEST WITH A TRAILING VORTMAX INTO THE MID MS RIVER
VALLEY. FRONTAL BOUNDARY LOOKS TO BE OVER EASTERN KY/TN WITH
CONTINUED TRAILING RAINS FROM STRONG MOISTURE FEED ALOFT AHEAD OF
THE UPPER TROUGH. FORTUNATELY THE PUSH OF THIS UPPER SYSTEM WILL
MOVE THE RAIN EAST OF THE REGION...LEAVING RAIN CHANCES ONLY ACROSS
THE EASTERN AND SOUTHEAST CWA TUESDAY NIGHT. EXPECTING ANOTHER HALF
INCH TO INCH OF RAIN TO FALL ACROSS A LARGE AREA WITH THIS LAST
PUSH...SO CURRENT FLOOD WATCH TO TUESDAY AFTERNOON STILL LOOKS GOOD.

HIGH PRESSURE WILL BUILD INTO THE REGION WEDNESDAY...WITH THE CENTER
OVER THE REGION BY THURSDAY. ALOFT...UPPER TROUGH AXIS WILL BE JUST
OVER AREA WEDNESDAY MORNING...PUSHING INTO THE ATLANTIC BY THURSDAY
MORNING. CONCERN AT THIS POINT MAY BE PATCHY FROST IN THE NORMALLY
COLDER LOCATIONS. LOOKS LIKE THURSDAY HAS THE BETTER CHANCE WITH THE
PLACEMENT OF THE HIGH CENTER AND EXPECTED CLEAR SKIES. GIVEN THAT IT
IS BORDERLINE CONDITIONS WILL CONTINUE NOT TO MENTION FROST IN
PRODUCTS.

THURSDAY NIGHT AND FRIDAY...THE HIGH CENTER WILL BE OVER THE
SOUTHEAST U.S. A WEAK DISTURBANCE LOOKS TO DROP DOWN OUT OF THE
NORTHWEST FLOW ALOFT. THIS SYSTEM SHOULD MOVE THROUGH QUICKLY AND
NOT BRING ADDITIONAL FLOOD CONCERNS. GIVEN TIMING DIFFERENCES IN THE
MODELS WILL KEEP LOW-END POPS IN FOR BOTH THURSDAY NIGHT AND FRIDAY.

BY FRIDAY NIGHT AND SATURDAY...YET ANOTHER STORM SYSTEM LOOKS TO
DEVELOP ACROSS THE PLAINS. THIS LOW PRESSURE/S WARM FRONT WILL LIFT
ACROSS THE MID-MS VALLEY REGION SATURDAY. GFS KEEPS WARM FRONTAL
ACTIVITY WELL NW OF THE AREA...BUT THE EURO DOES EXTEND THAT WARM
FRONT THIS FAR EAST...PUSHING IT FROM S TO N ACROSS THE CWA
SATURDAY. IF THE GFS PANS OUT...WE WILL JUST BE WARM AND MOIST WITH
SHOWERS AND STORMS MOVING IN SATURDAY NIGHT INTO SUNDAY. BUT IF THE
EURO PANS OUT...WE COULD HAVE WARM FRONTAL MIDDAY-AFTERNOON SHOWERS
AND STORMS SATURDAY. EITHER SOLUTION THOUGH DROPS THE LOW PRESSURE
AND SYSTEM/S COLD FRONT THROUGH THE AREA SUNDAY...BUT SATURDAY FOR
NOW IS STILL IN QUESTION. REGARDLESS...IT WILL BE WARM.

&&

.AVIATION (12Z TAF ISSUANCE)...

A SLOW MOVING COLD FRONT WILL MOVE SOUTH OF BOWLING GREEN AND
LEXINGTON BY LATE MORNING. BEHIND THIS BOUNDARY...WINDS WILL BECOME
NORTHWEST AT 10 MPH AND CONTINUE AS SUCH THROUGH THE AFTERNOON.

OCCASIONAL SHOWERS AND MVFR CIGS WILL CONTINUE AT BWG AND SDF
THROUGH THE EARLY TO MID AFTERNOON. SCATTERED SHOWERS WILL ARRIVE AT
LEX AROUND 12Z THIS MORNING. IN GENERAL...THE INDIVIDUAL SHOWERS
WILL BE RELATIVELY LIGHT WITH HIGH END MVFR VISIBILITIES.

BY LATE AFTERNOON OR EARLY EVENING...A MORE WIDESPREAD RAIN WILL
DEVELOP AS A SECOND WAVE MOVES ACROSS CENTRAL KENTUCKY. EXPECT MVFR
VISIBILITIES AND LOW END MVFR CEILINGS OVERNIGHT WITH NORTH WINDS OF
5 TO 10 MPH.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KYZ023>035-038-039-045-
     053-061>063-070>072.

IN...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR INZ076>079-083-084-
     089>092.

&&

SHORT TERM........JSD
LONG TERM.........RJS
AVIATION..........JSD
Hazardous weather outlook, May 2, 4:16 AM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 AM EDT MON MAY 2 2011

INZ076>079-083-084-089>092-KYZ023>035-038-039-045-053-061>063-
070>072-030830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SPENCER KY-ANDERSON KY-NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-
HART KY-LOGAN KY-WARREN KY-SIMPSON KY-
416 AM EDT MON MAY 2 2011 /316 AM CDT MON MAY 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

EXCESSIVE RAINFALL WILL CONTINUE THROUGH THE MID-MORNING HOURS
ACROSS SOUTHERN INDIANA WITH ONGOING FLOODING PROBLEMS. SHOWERS AND
ISOLATED THUNDERSTORMS WILL OVERSPREAD CENTRAL KENTUCKY TODAY.
SOME RAIN MAY BE HEAVY AND CAUSE SHARP RISES ACROSS SMALLER CREEKS
AND STREAMS. CLOUD TO GROUND LIGHTNING WILL ACCOMPANY ANY
THUNDERSTORMS.

RAIN WILL CONTINUE TONIGHT. SMALL STREAMS AND CREEKS MAY APPROACH
BANK FULL. THIS WILL CREATE PONDING ON LOCAL FIELDS AND ROADWAYS
AND KEEP RIVER SWOLLEN OVER THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ADDITIONAL RAIN IS EXPECTED TUESDAY. EXPECT RISES ACROSS AREA
RIVERS AND POSSIBLE ADDITIONAL FLOODING PROBLEMS LATER THIS WEEK.

ANOTHER COLD FRONT WILL APPROACH THE REGION THURSDAY...BRINGING A
CHANCE FOR STORMS THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND ANY FLOODING TO
THE NATIONAL WEATHER SERVICE SUNDAY THROUGH TUESDAY.

KYZ036-037-040>043-046>049-054>057-064>067-073>078-081-082-030830-
SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
416 AM EDT MON MAY 2 2011 /316 AM CDT MON MAY 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND ISOLATED THUNDERSTORMS WILL OVERSPREAD CENTRAL
KENTUCKY TODAY. SOME RAIN MAY BE HEAVY AND CAUSE SHARP RISES
ACROSS SMALLER CREEKS AND STREAMS. CLOUD TO GROUND LIGHTNING WILL
ACCOMPANY ANY THUNDERSTORMS.

RAIN WILL CONTINUE TONIGHT. SMALL STREAMS AND CREEKS MAY APPROACH
BANK FULL. THIS WILL CREATE PONDING ON LOCAL FIELDS AND ROADWAYS
AND KEEP RIVER SWOLLEN OVER THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ADDITIONAL RAIN IS EXPECTED TUESDAY. EXPECT RISES ACROSS AREA
RIVERS AND POSSIBLE ADDITIONAL FLOODING PROBLEMS LATER THIS WEEK.

ANOTHER COLD FRONT WILL APPROACH THE REGION THURSDAY...BRINGING A
CHANCE FOR STORMS THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND ANY FLOODING TO
THE NATIONAL WEATHER SERVICE SUNDAY THROUGH TUESDAY.

JSD

In the hours before

Local storm report, May 2, 4:59 AM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
459 AM EDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     FLASH FLOOD      MARENGO                 38.37N  86.34W
05/02/2011                   CRAWFORD           IN   EMERGENCY MNGR

            FLASH FLOODING WASHED DEBRIS ONTO VALEENE ROAD NEAR
            MARENGO. ROAD IS BEING CLOSED.

&&

EVENT NUMBER LMK1100701

JSD
Local storm report, May 2, 5:16 AM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 AM EDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      3 E PAOLI               38.56N  86.41W
05/02/2011                   ORANGE             IN   EMERGENCY MNGR

            WATER OVER U.S. HIGHWAY 150 EAST OF PAOLI. STATE
            HIGHWAY 337 CLOSED BY HIGH WATER NEAR INTERSECTION OF
            HIGHWAY 56 JUST WEST OF LIVONIA.

&&

EVENT NUMBER LMK1100702

JSD
Local storm report, May 2, 5:55 AM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
555 AM EDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     FLOOD            CORYDON                 38.21N  86.12W
05/02/2011                   HARRISON           IN   LAW ENFORCEMENT

            DISPATCH REPORTED A CALL FOR ROAD BARRICADES AT
            MULBERRY STREET SOUTH OF CHESTNUT STREET IN CORYDON.

&&

EVENT NUMBER LMK1100703

RJS
Local storm report, May 2, 6:43 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
643 AM EDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     FLOOD            2 SSE LIVONIA           38.53N  86.27W
05/02/2011                   WASHINGTON         IN   TRAINED SPOTTER

            SPOTTER CALLED IN REPORT OF WATER OVER ROAD SOUTH OF
            MENNONITE SCHOOL ON HARDINSBURG ROAD.

&&

EVENT NUMBER LMK1100704

RJS
Local storm report, May 2, 7:14 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
714 AM EDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      BORDEN                  38.47N  85.95W
05/02/2011                   CLARK              IN   TRAINED SPOTTER

            WATER SPILLING OUT OF BORDEN RESERVOIR... FLOODING
            SMALL ROADS AND BRIDGES ALONG MUDDY FORK.

&&

EVENT NUMBER LMK1100705

CMC
Local storm report, May 2, 7:17 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 AM EDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      NEW PEKIN               38.50N  86.02W
05/02/2011                   WASHINGTON         IN   TRAINED SPOTTER

            BLUE RIVER OUT OF BANKS FLOODING ROADS AND BRIDGES.

&&

EVENT NUMBER LMK1100706

CMC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 1:13 AM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Orange, Washington6 hr
May 2, 2:38 AM EDTFlash Flood WarningLMKCrawford, Dubois, Orange3 hr
May 2, 4:12 AM EDTFlash Flood WarningLMKClark, Scott, Washington3 hr
May 2, 4:52 AM EDTFlash Flood WarningLMKHarrison2 hr
May 2, 4:54 AM EDTSpecial Weather StatementLMKFloyd, Harrison36 min
May 2, 5:23 AM EDTAreal Flood WarningLMKCrawford, Dubois, Orange3 hr
May 2, 6:51 AM EDTAreal Flood WarningLMKClark, Harrison, Scott, Washington3 hr
May 2, 8:04 AM EDTAreal Flood WarningLMKCrawford, Dubois, Orange, Perry6 hr
May 2, 9:40 AM EDTAreal Flood WarningLMKClark, Harrison, Washington4 hr
May 2, 11:03 AM EDTRiver Flood WarningLMKHarrison, Washington24 hr
May 2, 2:02 PM EDTAreal Flood WarningLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more27 hr

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.